# SDR QMLA2013121913177

- Difficulty date: December 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N613NA
- Make and model: Pilats PC1245
- Aircraft serial: 197
- Aircraft time: 11,446 hours, 19,795 cycles
- Engine: Pwa PT6A11
- Engine time: 10,906 hours, 18,668 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 6031C000001
- Part serial: 1178
- Condition: Intermittent
- Location: Ecs
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

FLIGHT NURSE NOTIFIED PILOT OF A BURNING SMELL IN BACK OF CABIN.  NO FIRE WARNING INDICATIONS OR ENG INSTRUMENT IRREGULARITIES WERE SHOWING & NO SIGNS OF BURNING SMELL OR FIRE IN COCKPIT UNTIL SEVERAL MINUTES LATER.  PILOT WAS BESIEGED WITH A NOXIOUS, CHEMICAL BURNING SMELL, THE AFT CABIN WAS FILLED WITH A HAZY, WHITE SMOKE LEADING TO DESTINATION DIVERSION.  DURING TROUBLESHOOTING NOTED THAT THE ECS CONTROL VLV WAS INTERMITTENT IN HOT COLD & REPLACED.  ECS WAS WORKING CORRECTLY WITH NO FURTHER FAULTS.
